# SDR 96FDEA00945

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65209102
- Condition: Corroded
- Location: Bs 731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0354 AND NR 004, CORROSION C53-132-01-2 UNDER MOUNTING FLANGE OF DISTRIBUTION DUCT STA 740 - 9, RBL 18 UNDER FAIRING ACCESS OF LOWER DUCT REQUIRED.  ****S/D***** COMING.  CORRECTIVE ACTION:  REMOVED CORROSION FROM DOUBLER IN A 3 INCH X 14 INCH AREA.  MAXIMUM MATERIAL LOSS IS .010 INCH.  ORIGINAL DOUBLER THICKNESS WAS .125 INCH FOUND TO BE WITHIN LIMITS PER FED EX SRM 53-30-01.  TREATED AND RE-FINISHED DOUBLER IAW SRM 53-10-03.
